# SDR CA020806007

- Difficulty date: July 23, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 61,611 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: JA804373
- Condition: Failed
- Location: Engine Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE WAS REMOVED DUE TO HIGH OIL CONSUMPTION,  REFURBISHED AND WITH BELOW 2000 HRS ON WING . BEARING  SEALS  FAILED. SEALS HAD JAMMED IN THEIR HOUSINGS IN REARWARD POSITION RENDERING THEM USELESS.
